Alert archive / Nebraska / Tornado Warnings in 2009
Tornado Warning 9, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at Apr 4, 2009, 5:04 PM CDT for Gage County, Nebraska. It was in force for 26 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2009, 5:04 PM CDT (22:04 UTC)
- Expired
- Apr 4, 2009, 5:30 PM CDT
- In force
- 26 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
County Gage County, NE
The radar
The Omaha radar (KOAX), 109 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 5:05 PM CDT | HAIL 1 | 1 S Beatrice, NE | |
| Apr 4, 5:12 PM CDT | TORNADO | 2 Nne Beatrice, NE | BRIEF TOUCHDOWN |
| Apr 4, 5:16 PM CDT | TORNADO | 3 S Pickrell, NE | POSSIBLE TORNADO DAMAGE REPORTED BY FIRE DEPARTMENT RELAYED BY EMERGENCY MANAGER. DAMAGE TO A POLE SHED, DOWNED TREES AND ROOF DAMAGE TO A HOUSE. |
| Apr 4, 5:17 PM CDT | FUNNEL CLOUD | 5 Se Cortland, NE | SPOTTED SOUTHEAST OF JCT OF HIGHWAYS 41 AND 77. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 2:06 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 10.1 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2246 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 338 m²/s²
- 0-3 km storm-relative helicity
- 350 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KOAX 042204 TOROAX NEC067-042230- /O.NEW.KOAX.TO.W.0009.090404T2204Z-090404T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 504 PM CDT SAT APR 4 2009 THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A * TORNADO WARNING FOR... CENTRAL GAGE COUNTY IN SOUTHEAST NEBRASKA * UNTIL 530 PM CDT * AT 503 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR BEATRICE...AND MOVING NORTH AT 50 MPH. * LOCATIONS IMPACTED INCLUDE... BEATRICE...PICKRELL AND CORTLAND THE WARNED AREA INCLUDES HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 173 AND 183. THE WARNED AREA INCLUDES HIGHWAY 77 IN NEBRASKA BETWEEN MILE MARKERS 22 AND 35. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER YOUR HEAD. && LAT...LON 4052 9682 4052 9653 4016 9666 4017 9683 TIME...MOT...LOC 2204Z 184DEG 43KT 4022 9675 $$ ZAPOTOCNY
2 follow-up statements
000 WWUS53 KOAX 042222 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 522 PM CDT SAT APR 4 2009 NEC067-042230- /O.CON.KOAX.TO.W.0009.000000T0000Z-090404T2230Z/ GAGE NE- 522 PM CDT SAT APR 4 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR CENTRAL GAGE COUNTY... AT 519 PM CDT...GAGE COUNTY EMERGENCY MANAGEMENT REPORTED TWO FUNNEL CLOUDS SOUTH CORTLAND. THE SEVERE THUNDERSTORM WAS LOCATED NEAR PICKRELL...OR 9 MILES NORTH OF BEATRICE...MOVING NORTH AT 50 MPH. LOCATIONS NEAR THE PATH OF THE TORNADO INCLUDE...CORTLAND. THE WARNED AREA INCLUDES HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 173 AND 183. THE WARNED AREA INCLUDES HIGHWAY 77 IN NEBRASKA BETWEEN MILE MARKERS 22 AND 35. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER YOUR HEAD. && LAT...LON 4052 9682 4052 9653 4016 9666 4017 9683 TIME...MOT...LOC 2220Z 184DEG 43KT 4042 9673 $$ ZAPOTOCNY
000 WWUS53 KOAX 042229 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 529 PM CDT SAT APR 4 2009 NEC067-042239- /O.EXP.KOAX.TO.W.0009.000000T0000Z-090404T2230Z/ GAGE NE- 529 PM CDT SAT APR 4 2009 ...THE TORNADO WARNING FOR CENTRAL GAGE COUNTY EXPIRES AT 530 PM CDT... THE WARNED AREA INCLUDES HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 173 AND 183. THE WARNED AREA INCLUDES HIGHWAY 77 IN NEBRASKA BETWEEN MILE MARKERS 22 AND 35. THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER APPEARED TO BE SEVERE...HOWEVER WILL CONTINUE TO MONITOR THIS STORM FOR RE DEVELOPMENT. LAT...LON 4052 9682 4052 9653 4016 9666 4017 9683 TIME...MOT...LOC 2229Z 184DEG 43KT 4053 9672 $$ ZAPOTOCNY
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Apr 4, 3:16 PM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, Apr 4, 3:16 PM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
316 PM CDT SAT APR 4 2009
.DISCUSSION...
POTENTIAL FOR SEVERE THUNDERSTORMS EARLY THIS EVENING...THEN SNOW
AMOUNTS AND BLIZZARD/WINTER STORM AREAS THROUGH SUNDAY...ARE THE
PRIMARY FORECAST CONCERNS.
STRONG SURFACE LOW PRESSURE WAS EVIDENT ON VISIBLE SATELLITE LOOPS
THIS AFTERNOON...SPINNING THROUGH WESTERN KANSAS. SEVERAL BANDS OF
RAIN/THUNDER HAVE PINWHEELED NORTHEAST THROUGH THE CWA THROUGH THE
DAY...SOME DROPPING PEA SIZE HAIL. HOWEVER STRONG WARMING IN
CENTRAL KANSAS AHEAD OF THE LOW HAS DESTABILIZED LOW LEVELS THIS
AFTERNOON. SURFACE DEW POINTS WERE ONLY IN THE MIDDLE 40S AHEAD OF
THE LOW...SO MINIMAL INSTABILITY IS EXPECTED...HOWEVER VERY STEEP
LAPSE RATES AND STRONG SHEAR SUGGEST LARGE HAIL IS POSSIBLE AS
LATEST WING OF STORMS ROTATES THROUGH NORTH CENTRAL KANSAS AND
SOUTH CENTRAL NEBRASKA INTO OUR AREA IN A COUPLE OF HOURS. THIS
BAND SHOULD SPREAD EAST THROUGH SOUTHEAST AND EAST CENTRAL
NEBRASKA AND SOUTHWEST IOWA DURING THE EVENING. HAVE HIT POPS
RATHER HARD IN THESE AREAS FOR THE EVENING...THEN DECREASED POPS
LATER IN THE EVENING AS DRY SLOT BEHIND THE LINE AND AHEAD OF
UPPER LOW SPREADS OVER THE CWA.
ATTENTION THEN TURNS TO THE WINTER STORM SIDE OF THE SYSTEM.
MODELS ARE STILL SQUABBLING ON HOW FAST TO MOVE THE SURFACE LOW TO
OUR EAST LATE TONIGHT AND SUNDAY MORNING...WITH THE GFS THE MOST
PROGRESSIVE. THIS WILL PLAY A BIG ROLE ON SNOW AMOUNTS ACROSS
EASTERN NEBRASKA...ESPECIALLY IN THE TRANSITION ZONE ALONG
INTERSTATE 80. HAVE PLAYED THE MIDDLE-OF-THE-ROAD GAME BETWEEN THE
GFS AND NAM IN REGARDS TO LOW CENTER PROGRESSION...WHICH SUGGESTS
A LITTLE MORE QPF WILL FALL IN SNOW FORM THAN THE GFS INDICATES.
BUT STILL BOTH MODELS ARE RELATIVELY SIMILAR IN RAIN/SNOW
TRANSITION FROM NORTHWEST TO SOUTHEAST THROUGH THE CWA TONIGHT AND
SUNDAY MORNING BASED ON FORECAST SOUNDINGS.
THIS AFTERNOON ONLY THE FAR NORTHWEST CWA IS IN DANGER OF SEEING
SNOW BY EARLY THIS EVENING. TEMPERATURES FROM KYKN THROUGH KALB
ARE IN THE LOWER 40S WITH KONL SITTING AT 34. A STRONG EASTERLY
WIND AHEAD OF THE SURFACE LOW WILL CONTINUE TO MAINTAIN
TEMPERATURES NEAR CURRENT VALUES UNTIL LOW MOVES FARTHER EAST INTO
NORTHEAST KANSAS DURING THE EVENING AND NORTHERLY LOW LEVEL FLOW
BEGINS TO TAKE HOLD. SOME WET BULB/DYNAMIC COOLING MAY HELP IN
THIS REGARD...BUT SHOULD NOT SPEED THE PROCESS TOO MUCH UNTIL
AFTER DARK. SO EXPECT THE RAIN/SNOW CHANGE LINE TO ENTER THE
NORTHWEST CWA BY 00Z...THEN ONLY DRIFT TO A WAYNE TO COLUMBUS LINE
BY 06Z. WHEN THE NORTH WINDS TAKE OVER AFTER MIDNIGHT...EXPECT THE
CHANGE LINE TO ACCELERATE SOUTHEAST TO THE I-80 CORRIDOR BY OR
JUST BEFORE 12Z...THEN SOUTHEAST OF THE CWA BY 18Z. FORECAST
SOUNDING FROM BOTH THE NAM AND GFS SUPPORT THIS TIMING AS WELL.
HAVE NOT ALTERED SNOW AMOUNTS FROM PREVIOUS FORECAST VERY MUCH.
QPF FIELDS FROM THE NAM/GFS/ECMWF STILL SUPPORT SIGNIFICANT SNOW
ACROSS NORTHEAST NEBRASKA AND TAPERING TO THE SOUTHEAST. HOWEVER
TRANSITION TIMING FROM RAIN TO SNOW IS STILL PROVING TRICKY TO
NAIL DOWN AMOUNTS...ESPECIALLY ALONG THE INTERSTATE. WHILE
MOISTURE AVAILABILITY HAS BEEN SOMEWHAT QUESTIONABLE WITH THIS
SYSTEM FOR SEVERAL DAYS...ITS STRENGTH AND PRECIPITATION THAT HAS
ALREADY FALLEN SUGGESTS AMPLE MOISTURE IS/WILL BE AVAILABLE
THROUGH MUCH OF THE NIGHT AND SUNDAY MORNING. SPECIFIC HUMIDITY
MANIPULATIONS...COBB METHOD FORECASTS...AND HPC GUIDANCE ALL POINT
TO A GOOD 8 INCH SNOW ACROSS NORTHEAST NEBRASKA WITH 2 TO 4 OR SO
ALONG INTERSTATE 80. EXPECT BEST COMBINATION OF LIFT...QPF...AND
SNOW EFFICIENCY TO LINE UP IN THE MIDDLE OF OUR CURRENT BLIZZARD
WARNING...PROBABLY FROM BETWEEN ALBION AND COLUMBUS NORTHEAST
TOWARD WAYNE WHERE 8 TO 10 INCH SNOWS WILL BE POSSIBLE. NORTH
WINDS OF 35 TO 45 MPH WILL SPREAD THROUGH THE BLIZZARD WARNING
AREA OVERNIGHT...CAUSING WHITEOUT CONDITIONS DESPITE A RELATIVELY
WET SNOW.
HAVE GENERALLY 2 TO 5 OR 6 INCH SNOWS IN OUR CURRENT WINTER STORM
WARNING AREA. WHILE THESE AMOUNTS ARE WELL BELOW WARNING
CRITERIA...EXPECT NORTH WINDS WELL IN EXCESS OF 30 MPH WHICH WILL
CAUSE SEVERELY REDUCED VISIBILITIES IN BLOWING SNOW. NEAR BLIZZARD
CONDITIONS WILL LIKELY EXIST FOR SEVERAL HOURS ONCE THE SNOW
BEGINS AFTER MIDNIGHT THROUGH SUNDAY MORNING. SO HAVE CONTINUED
WITH HEADLINES AS THEY ARE.
THE SNOW SHOULD LINGER INTO SUNDAY AFTERNOON ACROSS THE EASTERN
HALF OF THE CWA BEFORE ENDING SUNDAY EVENING. ANOTHER LOBE OF
VORTICITY ROTATING SOUTH ON MONDAY MAY BEING FLURRIES TO THE
AREA...BUT WILL ALSO KEEP TEMPERATURES QUITE CHILLY. HAVE HIGHS ON
MONDAY ONLY IN THE 30S.
A WARMING TREND WILL COMMENCE ON TUESDAY AS UPPER LEVEL LOW MOVES
OFF TO THE EAST AND MID LEVEL RIDGING TRIES TO TAKE HOLD OF THE
CENTRAL PLAINS. HAVE HIGHS WARMING INTO THE 50S BY MID WEEK...BUT
WILL HAVE TO SEE HOW FAST ANY SNOW MELTS. ANOTHER LOW WILL ROLL
THROUGH THE PLAINS ON THURSDAY...BRINGING A CHANCE FOR RAIN
WEDNESDAY NIGHT AND THURSDAY. ECMWF AND GFS ARE POINT THIS SYSTEM
FARTHER SOUTH SO OUR CWA WILL BE ON THE NORTHERN FRINGE.
ANOTHER WARMING TREND SHOULD FOLLOW FOR THE END OF THE WEEK INTO
SATURDAY. WILL LIKELY SEE HIGHS APPROACHING 60 BY THE WEEKEND.
&&
.AVIATION...
FOR TAF SITES KOFK/KOMA/KLNK THROUGH 05/18Z.
THE LATEST SFC MAP HAD SFC LOW PRES OVR WCNTRL KS WITH A DOUBLE WARM
FRONT STRUCTURE FROM SCNTRL NEB INTO ERN KS. AREAS OF SHOWERS WITH
EMBEDDED THUNDER AND SMALL HAIL DUE TO THE LOW FREEZING LEVEL. SFC
LOW PRES WILL CONTINUE TO TRACK NORTHEAST THEN EAST INTO MISSOURI
AND IL. MEANWHILE A MAJOR SPRING STORM SYSTEM WILL ALSO MOVE OVER
THE REGION. DURING THAT TIME A WIDE VARIETY OF WEATHER WILL IMPACT
THE TAFS. INITIALLY SHOWERS AND ISOLATED THUNDERSTORMS THEN AT
KOFK...A TRANSITION TO RASN THEN ALL SNOW BY 03Z WITH MVFR CIGS AND
LIFR CIGS AND VSBYS WITH THE SNOW AND BLOWING SNOW AFT 09Z. AT KOMA
AND KLNK...INCLUDED MVFR CIGS AFT 03Z AND A RASN MIX AFT 06Z WITH
ALL SNOW AFT 09Z. WILL CONTINUE TO MONITOR ANY STORMS THAT DEVELOP
IN THE VICINITY KLNK AS THEY ARE IN A SVR TSTORM WATCH UNTIL 05/01Z.
VERY STRONG EAST WINDS THEN VERY STRONG NORTH WINDS OF 20-30KTS WITH
GUSTS 30 TO 40KTS WILL ACCOMPANY THIS STORM SYSTEM.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NEZ011-012-015>018-
030>034-042>045-050>053-065>068-078-088>093.
WINTER STORM WARNING FROM 1 AM TO 7 PM CDT SUNDAY FOR NEZ043>045-
050>053-065>067-078.
BLIZZARD WARNING FROM 7 PM THIS EVENING TO 1 PM CDT SUNDAY FOR
NEZ011-012-015>018-030>034-042.
IA...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR IAZ043-055-056-069-
079-080-090-091.
WINTER STORM WARNING FROM 1 AM TO 7 PM CDT SUNDAY FOR IAZ055-056-
069-079.
BLIZZARD WARNING FROM 7 PM THIS EVENING TO 1 PM CDT SUNDAY FOR
IAZ043.
&&
DISCUSSION...DERGAN
AVIATION...ZAPOTOCNYHazardous weather outlook, Apr 4, 12:15 PM CDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1215 PM CDT SAT APR 4 2009 IAZ043-NEZ011-012-015>018-030>034-042-050715- MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE- 1215 PM CDT SAT APR 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND NORTHEAST NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT RAIN WILL BE CHANGING TO SNOW LATE THIS AFTERNOON AND TONIGHT WITH BLIZZARD CONDITIONS DEVELOPING TONIGHT AS AN INTENSE SPRING STORM MOVES THROUGH THE AREA. 6 TO 10 INCHES OF SNOW IS FORECAST COMBINED WITH NORTH WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH. A WIND ADVISORY IS IN EFFECT FOR EAST WINDS OF 25 TO 35 MPH WITH GUSTS 40 TO 50 MPH. A BLIZZARD WARNING IS IN EFFECT AFTER 7 PM TONIGHT .DAY TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY BLIZZARD CONDITIONS WILL EXTEND INTO SUNDAY MORNING WITH STRONG NORTH WINDS IN THE AFTERNOON. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN OMAHA. IAZ055-056-069-079-NEZ043>045-050>053-065>067-078-050715- HARRISON-SHELBY-POTTAWATTAMIE-MILLS-COLFAX-DODGE-WASHINGTON- BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-SALINE- 1215 PM CDT SAT APR 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE LATER THIS AFTERNOON AND THIS EVENING MAINLY SOUTH OF A LINE FROM LINCOLN TO OAKLAND IOWA. THE PRIMARY THREAT WILL BE LARGE HAIL...HOWEVER ISOLATED TORNADOES WILL BE POSSIBLE. IN ADDITION...DAMAGING WINDS MAY OCCUR AS WINDS WILL ALREADY BE 25 TO 35 MPH GUSTING 40 TO 50 MPH. LATER TONIGHT...THE RAIN WILL CHANGE TO SNOW WITH NEAR BLIZZARD CONDITIONS. A WINTER STORM WARNING IS IN EFFECT WITH 3 TO 6 INCHES OF SNOW AND NORTH WINDS OF 25 TO 35 MPH GUSTING TO 45 MPH AND BLOWING AND DRIFTING AFTER 1AM. A WINTER STORM WARNING IS IN EFFECT AFTER 1 AM. .DAY TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SNOW AND STRONG NORTH WINDS WILL CONTINUE ON SUNDAY WITH SNOW DIMINISHING DURING THE AFTERNOON. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND THIS EVENING. SPOTTERS ARE ENCOURAGED TO REPORT THE TYPE OF WINTER PRECIPITATION FALLING AND ANY ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN OMAHA. IAZ080-090-091-NEZ068-088>093-050715- MONTGOMERY-FREMONT-PAGE-OTOE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE- RICHARDSON- 1215 PM CDT SAT APR 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA AND SOUTHEAST NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE LATER THIS AFTERNOON AND THIS EVENING. THE PRIMARY THREAT WILL BE LARGE HAIL...HOWEVER ISOLATED TORNADOES WILL BE POSSIBLE. IN ADDITION...DAMAGING WINDS MAY OCCUR AS WINDS WILL ALREADY BE 25 TO 35 MPH GUSTING 40 TO 50 MPH. A WIND ADVISORY IS IN EFFECT UNTIL 7 PM. .DAY TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY RAIN WILL CHANGE TO SNOW SUNDAY MORNING. SNOW CAN BE EXPECTED THROUGH SUNDAY EVENING...WITH SNOW AMOUNTS GENERALLY AROUND AND INCH OR LESS EXPECTED. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND THIS EVENING. ZAPOTOCNY
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 3:00 AM CDT | Wind Advisory | OAX | Antelope, Boone, Burt, Butler, Cass, Cedar and 24 more | 16 hr |
| Apr 4, 3:20 AM CDT | Blizzard Warning | OAX | Antelope, Boone, Burt, Cedar, Cuming, Knox and 6 more | 28 hr |
| Apr 4, 3:20 AM CDT | Winter Storm Warning | OAX | Burt, Butler, Cass, Colfax, Cuming, Dodge and 9 more | 32 hr |
| Apr 4, 4:48 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Saline | 27 min |
Nearby
Tornado Warnings in Nebraska, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.